Proceedings of the Imperial Academy

Ein Beweis des Satzes von M. Eidelheit über konvexe Mengen

Shizuo Kakutani

Full-text: Open access

Article information

Source
Proc. Imp. Acad., Volume 13, Number 4 (1937), 93-94.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195579980

Digital Object Identifier
doi:10.3792/pia/1195579980

Mathematical Reviews number (MathSciNet)
MR1568455

Zentralblatt MATH identifier
0017.02301

Citation

Kakutani, Shizuo. Ein Beweis des Satzes von M. Eidelheit über konvexe Mengen. Proc. Imp. Acad. 13 (1937), no. 4, 93--94. doi:10.3792/pia/1195579980. https://projecteuclid.org/euclid.pja/1195579980


Export citation